Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 38, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 21, 2016, 11:27 PM MDT for 4 counties in New Mexico. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2016, 11:27 PM MDT (05:27 UTC)
- Expired
- May 22, 2016, 12:15 AM MDT
- In force
- 48 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Curry County, NM, Harding County, NM, Quay County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 65 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 5.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 903 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 2135 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.0
The text
As transmitted.
463
WUUS55 KABQ 220527
SVRABQ
NMC009-021-037-059-220615-
/O.NEW.KABQ.SV.W.0038.160522T0527Z-160522T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1127 PM MDT SAT MAY 21 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO...
SOUTHEASTERN UNION COUNTY IN NORTHEASTERN NEW MEXICO...
QUAY COUNTY IN EAST CENTRAL NEW MEXICO...
SOUTHEASTERN HARDING COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 1215 AM MDT
* AT 1127 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM AMISTAD TO 6 MILES EAST OF QUAY...MOVING NORTHEAST
AT 20 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TUCUMCARI...AMISTAD...NARA VISA...QUAY...LOGAN...SAN JON...GRADY...
BROADVIEW...BELLVIEW AND WHEATLAND.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 331 AND 373.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE
OFFICE IN ALBUQUERQUE AT 1.888.386.7637.
&&
LAT...LON 3473 10348 3491 10391 3524 10369 3524 10364
3533 10364 3597 10321 3596 10304 3473 10304
TIME...MOT...LOC 0527Z 232DEG 19KT 3591 10312 3492 10365
HAIL...1.25IN
WIND...60MPH
$$
SHOEMAKE2 follow-up statements
745
WWUS55 KABQ 220546
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1146 PM MDT SAT MAY 21 2016
NMC021-220555-
/O.CAN.KABQ.SV.W.0038.000000T0000Z-160522T0615Z/
HARDING-
1146 PM MDT SAT MAY 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARDING COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3473 10348 3491 10391 3523 10370 3524 10366
3524 10364 3525 10364 3531 10341 3596 10311
3596 10304 3473 10304
TIME...MOT...LOC 0545Z 232DEG 19KT 3596 10304 3497 10357
$$
NMC009-037-059-220615-
/O.CON.KABQ.SV.W.0038.000000T0000Z-160522T0615Z/
CURRY-UNION-QUAY-
1146 PM MDT SAT MAY 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT
FOR NORTHEASTERN CURRY...SOUTHEASTERN UNION AND QUAY COUNTIES...
AT 1145 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF AMISTAD TO 10 MILES EAST OF
QUAY...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TUCUMCARI...NARA VISA...QUAY...SAN
JON...GRADY...BROADVIEW...GLENRIO...
BELLVIEW...WHEATLAND AND BARD.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 331 AND 373.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE OFFICE
IN ALBUQUERQUE AT 1.888.386.7637.
&&
LAT...LON 3473 10348 3491 10391 3523 10370 3524 10366
3524 10364 3525 10364 3531 10341 3596 10311
3596 10304 3473 10304
TIME...MOT...LOC 0545Z 232DEG 19KT 3596 10304 3497 10357
HAIL...1.25IN
WIND...60MPH
$$
SHOEMAKE929
WWUS55 KABQ 220612
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1212 AM MDT SUN MAY 22 2016
NMC009-037-059-220622-
/O.EXP.KABQ.SV.W.0038.000000T0000Z-160522T0615Z/
CURRY-UNION-QUAY-
1212 AM MDT SUN MAY 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CURRY...
SOUTHEASTERN UNION AND QUAY COUNTIES WILL EXPIRE AT 1215 AM MDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3473 10348 3491 10391 3523 10370 3524 10366
3524 10364 3525 10364 3531 10341 3596 10311
3596 10304 3473 10304
TIME...MOT...LOC 0602Z 232DEG 19KT 3596 10304 3497 10357
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 11:25 PM MDT, 2 minutes earlier.
Area forecast discussion, May 21, 11:25 PM MDT, 2 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1125 PM MDT SAT MAY 21 2016 .AVIATION... 06Z TAF CYCLE Storms have redeveloped along the dryline, or surface boundary separating moist air to the east and warm, dry air to the west close to the eastern New Mexico border. Most of this storm activity will exit New Mexico shortly after midnight, but cells will be strong to severe with large hail and damaging winds. After storms settle and diminish, then the dryline should push back to the west some into the early morning hours. This could bring some low clouds along and east of a KTCC to KROW line early Sunday morning. The dryline will then move east back into Texas by Sunday afternoon, precluding the development of any showers/storms in New Mexico during the daytime Sunday. Elsewhere, the gusty winds will redevelop into Sunday afternoon. 52 && .PREV DISCUSSION...914 PM MDT SAT MAY 21 2016... .UPDATE... The severe thunderstorm watch expired at 9:00pm MDT for Union, Quay, Curry and Roosevelt counties. The dryline will continue to drift slowly west overnight with low cloud development possible across the eastern plains. Negating factor may be the high clouds spilling into eastern NM now. Speaking of which, will adjust cloud cover overnight. Will leave slight chances of convection on the eastern plains overnight...and actually increase them just a bit. There are actually two boundaries in the east...between teens dewpoints versus 30s to around 40...and the second boundary having 40s and 50s dewpoints to the east. The western most boundary is moving east while the eastern boundary is moving west. They have just merged along the Guadalupe and Quay County line and showers are trying to develop. 40 && .PREV DISCUSSION...345 PM MDT SAT MAY 21 2016... .SYNOPSIS... A few strong to severe storms are possible near the Texas border through the evening. Elsewhere, dry and breezy to windy conditions will be the rule. On Sunday, storm chances across the east lessen further, but the winds will be in store once again. Not much change expected for Monday, Tuesday and Wednesday either as a mid level dry slot keeps the weather dry with afternoon winds. A weak storm system looks to cross northern New Mexico on Thursday, but even this system does not bring significant precipitation chances with it. && .DISCUSSION... Dryline has set up shop in far eastern NM this afternoon as expected. Clouds continue to bubble along it and expect storms to develop along it at any time. Opted to include Union County in the watch as dewpoint actually increased as winds backed to the SSE earlier this afternoon. Some of that moisture as mixed out now but still a healthy Td gradient between KRTN and KCAO as of this writing. Hail and gusty winds will be the main threats with these storms. Also across the northeast, we have seen winds just breach wind advisory criteria at times this afternoon. Due to the marginal nature of the wind speeds, and the severe tstm watch already in Union Co., will not issue a wind advisory and confuse the issue. Tonight, expect the dryline to slosh back westward, again perhaps a little farther than models predict. However, given a bit more westerly component to the winds on Sunday afternoon, combined with the dry slot pushing thru the remainder of the area, expect the dryline to mix farther east, likely at least to the Texas border, before storms develop. Kept a 10 PoP in the far east on Sunday, but suspect most, if not all, of the activity will be east of the border. Therefore, dry and breezy conditions will be the rule, though windier conditions will be felt across the NE, much like today. Starting Sunday and continuing through the middle of next week, temperatures will vary little. Below normal temperatures will be the rule across the west, near normal across central areas, and just above normal across the east. The dry slot will keep precip chances nil, though by Wednesday afternoon, some mid level moisture will work into the northwest, perhaps resulting in some virga. The next upper level low will likely weaken into an open wave as it crosses northern NM on Thursday. Some light precip is possible across the north, but nothing significant is expected. Temperatures will lower a few to several degrees across the board as a result of this system though. Models continue to diverge thereafter with regards to the upper level pattern, but no big storm systems appear to be on the horizon. 34 && .FIRE WEATHER... Strong to severe thunderstorms will impact areas along the New Mexico/Texas border this afternoon into the late evening. Potential heavy rain footprints, frequent cloud to ground lightning, hail and erratic winds will accompany storm activity. Gusty south to swly winds will gradually taper down tonight. Overnight recoveries will be good to excellent along the eastern borders and SE Plains. Early morning low clouds and fog development will favor those areas as well. Chances for dryline storms will continue to favor the far SE Plains Sunday as the dryline sloshes back and forth along the Texas border. Meanwhile, a strong upper level low is churning over the NW Pacific U.S. which will set us up for several days of dry and windy conditions across much of the state accompanied by daily fire weather concerns in the east. Drier air will begin filtering into the state Sunday, lowering MinRH values below 15 percent. Temperatures will be near/above normal east of the Central Mountain Chain with below normal readings along and west of the mountain chain. Critical fire weather conditions will persist across high terrain areas but mainly east of the Central Mountain Chain where max haines of 5 to 6 values and stronger SW winds will persist. Though atmospheric conditions suggest critical fire weather conditions, green up and recent rains will preclude a fire weather watch at this time. Temperatures will remain near/above normal in the east, below normal central and west Monday through Wednesday as drier air and gusty SW winds persist. Although temperatures look to fall below seasonal norms on Thursday, continue anticipating fire weather concerns across eastern areas as the upper level low dives southward into Arizona before crossing over northern New Mexico and central Colorado on Friday. Continue to watch the Wednesday and Thursday timeframe for potential fire weather watches as the vegetation continues to dry out through mid week. Temperatures look to fall below normal areawide by Friday as wetting rain/high mountain snow chances favors the northern tier late Thursday into Friday because of wrap around energy from the upper level low. Look for gusty winds to become W/NW late Friday into Saturday as well. Expect excellent vent rates areawide Sunday through Thursday, with conditions deteriorating across the far north central Mountains on Friday. Look for 5 and 6 haines values areawide Monday through Thursday, except for spotty lower values in the Northern Mountains on Thursday. 5 and 6 haines values will favor central and southern areas by Friday. Good to excellent recoveries will remain in the SE Plains on Saturday but fall to fair values areawide Sunday through Thursday, with a slight increase in values across the NE Plains on Friday. 32 && .AVIATION... 18Z TAF CYCLE Dryline storms will favor the SE and far E Plains this aftn around 21z. Decided at add VCSH for TCC and ROW just in case of storm development west of those sites. There could also be a possibility of gusty to erratic winds near TS activity. Low cigs could also impact eastern areas after midnight with the greatest confidence at ROW around 10z. Otherwise, expect VFR cigs elsewhere with breezy to windy S/SW winds this aftn with 25 to 35 kt gusts. 32 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 21, 6:03 AM MDT, 17 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 603 AM MDT SAT MAY 21 2016 NMZ501>540-221200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 603 AM MDT SAT MAY 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF ISOLATED STRONG OR MARGINALLY SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND EVENING ACROSS PORTIONS OF THE EASTERN PLAINS...EAST OF A TUCUMCARI TO ROSWELL LINE. STRONG GUSTY WINDS AND HAIL WILL BE THE MAIN CONCERNS WITH THESE STORMS. BREEZY TO AT TIMES WINDY CONDITIONS ALONG WITH LOW AFTERNOON AND EARLY EVENING HUMIDITY WILL BE IN PLACE THIS AFTERNOON...MAINLY ACROSS MUCH OF EASTERN AND SOUTHERN PORTIONS OF THE FIRE WEATHER FORECAST AREA...HOWEVER RECENT VEGETATIVE GREEN UP AND MOISTURE MAY MITIGATE TO A DEGREE THE RISK OF RAPID FIRE GROWTH IF THERE ARE ANY FIRE STARTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SLIGHT CHANCE OF ISOLATED STRONG OR MARGINALLY SEVERE THUNDERSTORMS WILL EXIST AGAIN LATER SUNDAY AFTERNOON OR EVENING VERY NEAR THE TEXAS LINE. STRONG GUSTY WINDS AND HAIL WILL BE THE MAIN CONCERNS WITH THESE STORMS. BREEZY TO AT TIMES WINDY CONDITIONS ALONG WITH LOW AFTERNOON AND EARLY EVENING HUMIDITY WILL BE IN PLACE THROUGH THURSDAY...MAINLY ACROSS MUCH OF EASTERN AND SOUTHERN PORTIONS OF THE FIRE WEATHER FORECAST AREA...HOWEVER RECENT VEGETATIVE GREEN UP AND MOISTURE MAY MITIGATE TO A DEGREE THE RISK OF RAPID FIRE GROWTH IF THERE ARE ANY FIRE STARTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 43
In the hours before
Local storm report, May 21, 5:31 PM MDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
531 PM MDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL 2 W PORTALES 34.18N 103.38W
05/21/2016 M1.00 INCH ROOSEVELT NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1601286
TRMLocal storm report, May 21, 6:22 PM MDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
622 PM MDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL CLOVIS 34.41N 103.20W
05/21/2016 M0.75 INCH CURRY NM EMERGENCY MNGR
&&
EVENT NUMBER ABQ1601287
SHOEMAKELocal storm report, May 21, 6:50 PM MDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
650 PM MDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 2 E CLOVIS 34.42N 103.16W
05/21/2016 M1.00 INCH CURRY NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1601288
TRMLocal storm report, May 21, 6:59 PM MDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
659 PM MDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL 1 W PLEASANT HILL 34.52N 103.09W
05/21/2016 E1.25 INCH CURRY NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1601289
SHOEMAKELocal storm report, May 21, 7:11 PM MDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
711 PM MDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL 5 N PLEASANT HILL 34.59N 103.07W
05/21/2016 E0.88 INCH CURRY NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1601290
SHOEMAKESpecial weather statement, May 21, 9:41 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 941 PM MDT SAT MAY 21 2016 NMZ531-532-220415- EASTERN SAN MIGUEL COUNTY-HARDING COUNTY- 941 PM MDT SAT MAY 21 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SAN MIGUEL AND SOUTHEASTERN HARDING COUNTIES UNTIL 1015 PM MDT... AT 941 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES WEST OF UTE LAKE STATE PARK...OR 19 MILES NORTH OF TUCUMCARI...MOVING NORTHEAST AT 30 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL SAN MIGUEL AND SOUTHEASTERN HARDING COUNTIES. && LAT...LON 3525 10379 3537 10399 3577 10374 3563 10338 TIME...MOT...LOC 0341Z 215DEG 26KT 3544 10381 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:18 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 42 min |
| May 21, 7:02 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 13 min |
| May 21, 9:39 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 51 min |
| May 21, 9:41 PM MDT | Special Weather Statement | ABQ | Harding | 34 min |
| May 21, 9:53 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay | 52 min |
| May 21, 10:28 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 62 min |
| May 21, 10:42 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 48 min |
| May 22, 12:07 AM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 38 min |
| May 22, 12:33 AM MDT | Special Weather Statement | ABQ | Quay | 27 min |
| May 22, 12:58 AM MDT | Special Weather Statement | ABQ | Quay | 32 min |
| May 22, 3:46 AM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 36 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.